SVRA

Hawk Performance Endurance Series

Groups 3, 4

3:20pm

3:45pm

Qualifying 2 Qualifying 2

U.S. Vintage Grand Prix

Watkins Glen International, Watkins Glen, NY September 6-10, 2017

SVRA SVRA Sprint Race Series

Endurance Series		Septemb	er 6-10, 2017		Race Series
Provisional Schedu	le	Full Track Configu	uration – 3.4 mil	les	
Tuesday, September 5	Early Registration	(2pm to 5pm)	Friday, Septembe	er 8 (cont.)	
Tuesday, September 5	No Track Access.	(2pm to 3pm)	4:10pm	Group 2	Qualifying 2
Wednesday, September			4:35pm	Groups 10. 12a, IGT	Qualifying 2
7:00am—5:00pm	Registration		4:50pm	TA2	Qualifying 20min
7:00am—12:30pm	Paddock Access T	mes –	5:10pm	End of on track activities	Qualifying 20iiiii
7.00am 12.30pm	Please see test day s				(C.11.1.
12:00pm Test Day Driver's Mtg (Victory Circle)			Downtown Festival Old Course Re-Enactment Schedule		
10:00am 5:00pm Tech.Inspection (Garage 1&2)			3:45pm Selected Cars Assemble for Old Course Re-enactment 4:30pm Re-enactment Cars Leave the Track		
1:00pm—-5:00pm TEST DAY/DOP/TOP Sessions					
Thursday, September 7			4:45pm Re-enactment Cars Arrive Downtown 6:30pm Re-enactment Cars Return to Track		
7:00am—5:00pm	Registration				
7:00am8:00am	Paddock Access-G	ate 3 (crossover)	Saturday, Septem		
7:00am5:00am	Paddock AccessC		7:30am—3:00pm		
7:30am5:00pm	Tech. Inspection	DATE 2 (Tuillet)	7:30am9:30am	Tech. Inspection (Log Book	s by Appt)
8:00am12:00 noon	TEST DAY/ DOP	TOP Sessions	8:00am	Group 1	Feature Race 1
			8:25am	Groups 9,11	Feature Race 1**
	CH BREAK (12:15-12:		9:00am10:00am	Hawk Performance Classic/V	intage Enduro
	NDATORY ALL DRIV				pit stop 60 min
(Smalley's Garage reena	ctment AND endure me	eting to follow)	10:05am	FJr	Feature Race 1
1:00pm Grou	p 1	Practice	10:30am	Groups 10, 12a, IGT	Feature Race 1**
1:25pm Grou	ps 5, 7	Practice	10:55am	TA2	Feature Race 75"
1:50pm Grou	p 6	Practice			reature Race 13
2:15pm Grou	ps 9, 11	Practice	12:10pm-1:30pm	LUNCH BREAK	
2:40pm FJr		Practice	12:10 -12:40	Jaguar Pro Laps	
	ps 10, 12a, IGT	Practice	12:40-1:20	WGI Car Show Touring L	aps
3:30pm Grou	ps 8, 12b	Practice	1:20-1:30	Harley Bike Touring	
3:55pm Grou	ps 3, 4	Practice	1:30pm	Group 6	Feature Race 1
4:20pm Grou	p 2	Practice	1:55pm	Groups 5, 7	Feature Race 1**
4:45pm TA/T	TA3/TA4	Testing 40 min	2:20pm	Group 2	Feature Race 1
5:25pm TA2		Practice 30 min	2:45pm	Groups 3, 4	Feature Race 1**
5:55pm End	of on track activities	-	3:10pm	Groups 8, 12b	Feature Race 1**
5:00pm OLD COURSE RE-ENACTMENT 3:40pm-5:10pm Hawk Performance Historic Enduro					
			5:15pm	TA	Qualifying 20min
5.00 0.20 1.1	.: 136 . D .: I	1.0	5:40pm	TA3/TA4	Qualifying 20min
	national Motor Racing I		6:00pm	End of on track activities	Qualifying 20iiiii
(Tours and Refreshments sponsored by SVRA)					V EVENT DADTV
Friday, September 8 5:00pm SVRA VINTAGE GRAND PRIX EVENT PART					X EVENT PARTY
7:00am4:00pm	Registration		Sunday, Septemb		
7:00am—11:45am	Tech. Inspection		8:00am—12 noon		
	ps 8, 12b	Qualifying 1	8:00am	Groups 9, 11	Feature Race 2**
	ps 10, 12a, IGT	Qualifying 1	8:25am	Group 1	Feature Race 2
8:50am Grou	ps 9, 11	Qualifying 1	8:50am	Groups 3, 4	Feature Race 2**
9:05am Cars L	eave Track for Historica	al Tech Inspection	9:15am	Group 2	Feature Race 2
	ctment at Smalley's Ga		9:40am	FJr	Feature Race 2
9:15am Grou	n 1	Qualifying 1	10:05am		ney Memorial Race
9:40am Grou		Qualifying 1	10:30am	Collier Cup	Feature Race
	Course Participant List I		11:00am	TA/TA3/TA4	Feature Race 75"
			12:15pm-1:15pm	LUNCH BREAK	
Pick up packets for entry at Tech by 11:45am 12:15pm-1:15pm 12:15pm-1:15pm 12:15pm-1:45pm 12:15pm-1:45pm 12:15pm-1:45pm 12:15pm-1:45pm 12:15pm-1:45pm					
	ps 3, 4	Qualifying 1	12:45pm – 1:15pm	n WGI Sponsor Laps	
10:30am Grou	p 6	Qualifying 1	1:00pm	Pre-Race Ceremonies	
10:55am FJr		Qualifying 1	1:15pm	Governor's Cup All German	Marque Race
	ps 5, 7	Qualifying 1	1:45pm	Groups 8, 12b	Feature Race 2**
	TA3/TA4	Practice 30 min	2:10pm		el Finn Cup Race**
12:15pm—1:15pm L	UNCH BREAK		2:35pm	IGT	Feature Race
12:15pm – 12:45pm Ja	aguar Pro Laps		3:00pm	Groups 10, 12a	Feature Race 2
12:45pm – 1:15pm W	VGI Tour De Marques R	ides	3:25pm	End of on track activites	
12.15pm 1.15pm 1			r		
	ps 9, 11	Qualitying 2			
1:15pm Grou	ps 9, 11 p 1	Qualifying 2 Oualifying 2	ENDURO GROUP	SPLITS - 5a (BSR CSR FM)	5h (ASR GT CM)
1:15pm Grou 1:40pm Grou		Qualifying 2	ENDURO GROUP		5b (ASR, GT, CM) 6b (AP)
1:15pm Grou 1:40pm Grou 2:05pm FJr	p 1	Qualifying 2 Qualifying 2	THERE WILL BE	6a (AS, BP, TA) SEPARATE PODIUMS FOR F	6b (AP)
1:15pm Grou 1:40pm Grou 2:05pm FJr	pp 1 pps 8, 12b	Qualifying 2		6a (AS, BP, TA) SEPARATE PODIUMS FOR F	6b (AP)